W.A. Al-Salam, Operational representations for the Laguerre and other polynomials, Duke Math. J., 31 (1964), pp. 127–142.
 P. Baliarsingh, On certain dynamic properties of difference sequences and the fractional derivatives, Math. Methods Appl. Sci., 44 (2021), pp. 3023–3035.
 N.L. Braha, V. Loku and H.M. Srivastava, Λ2-Weighted statistical convergence and Korovkin and Voronovskaya type theorems, Appl. Math. Comput., 266 (2015), pp. 675–686.
 N.L. Braha, H.M. Srivastava and S.A. Mohiuddine, A Korovkintype approximation theorem for periodic functions via the statistical summability of the generalized de la Vallée Poussin mean, Appl. Math. Comput., 228 (2014), pp. 162–169.
 A.A. Das, S.K. Paikray, T. Pradhan and H. Dutta, Statistical (C, 1)(E, μ)-summablity and associated fuzzy approximation theorems with statistical fuzzy rates, Soft Comput., 24 (2020), pp. 10883–10892.
 H. Dutta, S.K. Paikray and B.B. Jena, On statistical deferred Cesàro summability, in “Current Trends in Mathematical Analysis and Its Interdisciplinary Applications” (H. Dutta, D. R. Ljubiša Kočinac and H. M. Srivastava, Editors), pp. 885–909, Springer Nature Switzerland AG, Cham, Switzerland, 2019.
 H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), pp. 241–244.
 B.B. Jena and S.K. Paikray, Product of deferred Cesàro and deferred weighted statistical probability convergence and its applications to Korovkin-type theorems, Univ. Sci., 25 (2020), pp. 409–433.
 B.B. Jena, S.K. Paikray and H. Dutta, On various new concepts of statistical convergence for sequences of random variables via deferred Cesàro mean, J. Math. Anal. Appl., 487 (2020), Article ID 123950, pp. 1–18.
 B.B. Jena, S.K. Paikray, P. Parida and H. Dutta, Results on Tauberian theorem for Cesàro summable double sequences of fuzzy numbers, Kragujevac J. Math., 44 (2020), pp. 495–508.
 P.P. Korovkin, Convergence of linear positive operators in the spaces of continuous functions (in Russian), Doklady Akad. Nauk. SSSR (New Ser.), 90 (1953), pp. 961–964.
 F. Nuray and E. Savaş, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca, 45 (1995), pp. 269–273.
 P. Parida, S.K. Paikray and B.B. Jena, Generalized deferred Cesàro equi-statistical convergence and analogous approximation theorems, Proyecciones J. Math., 39 (2020), pp. 307–331.
 S. Saha, B.C. Tripathy and S. Roy, On Riesz mean of complex uncertain sequences, J. Math. Anal. Appl., 499 (2020), Article ID: 125017.
 H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math., 2 (1951), pp. 73–74.
 O.V. Viskov and H.M. Srivastava, New approaches to certain identities involving differential operators, J. Math. Anal. Appl., 186 (1994), pp. 1–10.
 C.X. Wu and M. Ma, Embedding problem of fuzzy number space I, Fuzzy Sets Syst., 44 (1991), pp. 33–38.
 E. Yavuz, Basic trigonometric Korovkin approximation for fuzzy valued functions of two variables, Theory of fuzzy sets, 74 (2021), pp. 1276–1288.
 A. Zraiqat, S.K. Paikray and H. Dutta, A certain class of deferred weighted statistical B-summability involving (p, q)-integers and analogous approximation theorems, Filomat, 33 (2019), pp. 1425–1444.